MathSciNet Relay Station
MathSciNet bibliographic data
MR2398535 34C27 (34C25 92D25)
Chen, Fei; Cao, Xiaohong Existence of almost periodic solution in a ratio-dependent Leslie system with feedback controls. J. Math. Anal. Appl. 341 (2008), no. 2, 1399–1412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement